# SDR SWAA2024072308160

- Difficulty date: June 28, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 59,332 hours, 35,662 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Mechanic Error
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REJECT: DURING LOCATED AND DRILLED FOR NEW SIDEWALLED SUPPORT FOUND SEVERAL MISDRILLED HOLES AT THE LOWER FLANGE MARKED (AT THE NEW PART)<[01] VERIFIED STEP 3 COMPLETE; STEP 5 IN PARTIAL.;[02] MADE REPAIR PARTS ITEM (1) ZEE CHANNEL BAC1496-377 LOT#1554641-1 ITEM (2) SPLICE SIDEPLATE BAC1496-377.LOCATED AND DRILLED REPAIR PARTS IAW SRM 51-40-05 SRM 53-00-53-2R-6 REPAIR 6 DWG#146A7502;[03] REMOVED AND REPLACED FLOOR TO SIDEWALL SUPPORT BS 727 TO BS 847 LBL21 IAW SRM51-40-02 AND DWG 146A7500 ID:0085 REV:A;[04] VERIFIED CORRECTIVE ACTION 3
